# SDR P5CA0501386

- Difficulty date: August 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 20,208 hours, 3,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1980-2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR B/T STA 1980-2000 RT CLOSE TO LOWER CUT OUT DENT WAS FOUND 2.28 X 1.46 X 0.075 INCHES.  WORK ACCOMPLISHED PER ENGINEERING DISPOSITION RFTA-4177-001.  DENT STRAIGHTENED, NO CRACK FOUND.
